# SDR SWIA202162348

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR 23L, BETWEEN APPROX. FS501 TO FS517 APPEARS CORRODED (MARKED).     (C-CHECK RO 11/5/2021)    REPAIRED STRINGER, STGR 23L, BETWEEN APPROX. FS501 TO FS517. COMPLIED WITH REO 670-53-31-709 REV -- DATED 2021-09-16 ALL STEPS ACCOMPLISHED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
